Aa
A
A
Close
Avatar universal
Lack of Emotions and Visualization
From last one year i am suffering this problem. I feel that i lack emotions. I am not enjoying the work or task which i used to enjoy. I have become socially alone. I am not able to visualize my thoughts. I had varicocele surgery in 2010 and i have used various medications in past two years as i have suffered from various diseases. My condition can be due to this medication or something else???
Discussion is closed
Cancel
6 Answers
Page 1 of 1
Avatar universal
Hi Steve, if your job no longer excites you or mentaily stimulate you, then its time for a change, we need to work to live, but think live to work, if your good with your hands then find someting that can fill your needs mentaily, if your arty then go that way, its hard but when you make your mark you will love it.
As for meds if you still on any that you dont think you now need then come off them, or find a natural way instead, you can always find things of earthclinic, instead of drugs.
Good Luck
Discussion is closed
Cancel
139792 tn?1447663565
Try cold shower therapy. visit their websites through Google. You may find some insight into your problem and the way to handle it. Wish you good luck.
Discussion is closed
Cancel
Avatar universal
i mean is there any problem with my nervous system or brain???
Discussion is closed
Cancel
Avatar universal
i mean is there any problem with my nervous system or brain???
Discussion is closed
Cancel
139792 tn?1447663565
All medicines have side effects and toxic effect if it is taken for a longer period. Another factor is the interaction of drugs inside our body.It is a difficult task for a doctor to find out intersection of all the drugs you are given.A detoxification is necessary for improvement of your health. I am studying the cold shower therapy. This can be useful to you if you do it religiously. Study the websites and take advice of your doctor. I have read many testimonials on this therapy. You will know in a week's time whether the therapy is good for you. Do it. You are young . Your recovery will be fast.
Discussion is closed
Cancel
Avatar universal
Hi Steve, surggest you try Dalubaba way, a good theropy to start you back on the road to recovery, and try to keep of your drugs for a while, this should sort you out, and then only take the ones you think work best for you, to many drigs that we take can give crossed results, so what yopu can cut out.
Good Luck
Discussion is closed
Cancel
A
A
Recent Activity
Avatar universal
Blank
Joel78 is frustrated, aching, tire... Comment
May 26
Avatar universal
Blank
Joel78 commented on Jzabs's status
May 25
Avatar universal
Blank
Joel78 joined this community
Welcome them!
May 25
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Dalubaba
Indore, India
1622896 tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
144586 tn?1284669764
Blank
caregiver222
Men's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Men's Health Answerers
139792 tn?1447663565
Blank
Dalubaba
Indore, India
1622896 tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
144586 tn?1284669764
Blank
caregiver222